Wednesday, November 2, 2011

Lipitor Rage?

Wow is this a fun lil news bit! I love it when im right for reasons I never guessed! ME and MY 180 cholesterol will continus to do noting and be better off for it!

B."EvilGenius"Chavez
EvilGenius Sports Performance
www.EvilGSP.com



From The Medical ExaminerLipitor Rage

If statins carried a rare but serious side effect, would we ever find out?

By


Lipitor tablets.


Patient 1 wanted to kill someone. Normally even-tempered, the 63-year-old man found himself awaking with an uncontrolled anger and the desire to smash things. His violent impulses started after he began taking the cholesterol-lowering statin Lipitor and they vanished within two days of quitting the drug. Patient 2 developed a short fuse after he started on Zocar, another popular statin. The 59-year-old felt an impulse to kill his wife, and once tried, unsuccessfully, to do so. His violent tendencies subsided within a few weeks of stopping Zocar. Patient 3, a 46-year-old female, became unusually irritable while taking Lipitor, repeatedly blowing up at her husband for no reason. Like the others, her uncharacteristic behavior disappeared after she quit taking statins.
Physician Beatrice Golomb at the University of California-San Diego has collected thousands of anecdotes like these through her website, Statineffects.com, and she’s convinced that these drugs—taken by one in four Americans over the age of 45—can provoke severe irritability and violence among a tiny subset of users.

Read the Full articl here.
http://mobile.slate.com/articles/health_and_science/medical_examiner/2011/11/lipitor_side_effects_statins_and_mental_health_.html